# SDR MASA200602726

- Difficulty date: December 18, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N37208
- Make and model: Cndair CL6002B19
- Aircraft serial: 7208
- Aircraft time: 20,939 hours, 16,637 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7124 ORD.  APU FIRE WARNING MESSAGES WITH DOOR INHIBIT.  FOUND TO BE NO SIGN OF FIRE.  MX DEFERRED APU.
